# SDR REXA2012073001074

- Difficulty date: July 15, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,561 hours, 22,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL ATTACH FITTING AT RBL 27 AND RBL 36 CORRODED.  REPAIRED IAW REO 601R-53-41-059B.
